# SDR AALA202501234465

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 39,538 hours, 16,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD NUMBER 2 FLIGHT ATTENDANT FLASHLIGHT WILL NOT TEST. REMOVE AND REPLACED NUMBER 2 AFT FLASHLIGHT BATTERY, OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
